MathSciNet Relay Station
MathSciNet bibliographic data
MR1887164 18E10 (18B99)
Janelidze, George; Márki, László; Tholen, Walter Semi-abelian categories. Category theory 1999 (Coimbra). J. Pure Appl. Algebra 168 (2002), no. 2-3, 367–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement